# SDR 97ZZZX4716

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N711SX
- Make and model: Cndair CL6001A11
- Aircraft serial: 3007
- System (JASC): 2530 · Buffet/Galleys
- Part: Heater Element
- Part number: 2003681
- Condition: Exploded
- Location: Coffee Pot
- Part time: 4,500 hours
- Component: 1440A10T
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HEATER ELEMENT FAILED WITH AN EXPLOSIVE LIKE CHARGE THAT SENT THE FAILED ELEMENT AND WIRES INTO THE HONEYCOMB GALLEY TOP.
